On the Hermite-Hadamard Type Inequalities for Fractional Integral Operator

Download PDF


DOI: 10.46793/KgJMat2003.369Y


In this paper, using a general class of fractional integral operators, we establish new fractional integral inequalities of Hermite-Hadamard type. The main results are used to derive Hermite-Hadamard type inequalities involving the familiar Riemann-Liouville fractional integral operators.


Fractional integral operator, convex function, Hermite-Hadamard inequality.


[1]   R. P. Agarwal, M.-J. Luo and R. K. Raina, On Ostrowski type inequalities, Fasc. Math. 56(1) (2016) DOI 10.1515/fascmath-2016-0001.

[2]   S. S. Dragomir and R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11(5) (1998), 91–95.

[3]   A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies 204, Elsevier, Amsterdam, 2006.

[4]   R. Gorenflo and F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, Springer Verlag, Wien, 1997, 223–276.

[5]   J. Hadamard, Etude sur les proprietes des fonctions entieres et en particulier d’une fonction considree par, Jornal de Mathematiqués Pures et Apploquées 58 (1893), 171–215.

[6]   S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, USA, New York, 1993.

[7]   R. K. Raina, On generalized Wright’s hypergeometric functions and fractional calculus operators, East Asian Mathematical Journal 21(2) (2005), 191–203.

[8]   M. Z. Sarikaya, E. Set, H. Yaldiz and N. Basak, Hermite-Hadamards inequalities for fractional integrals and related fractional inequalities, Math. Comput. Modelling 57 (2013), 2403–2407.

[9]   M. Z. Sarikaya and H. Yaldiz, On generalization integral inequalities for fractional integrals, Nihonkai Math. J. 25 (2014), 93–104.

[10]   M. Z. Sarikaya, H. Yaldiz and N. Basak, New fractional inequalities of Ostrowski-Grüss type, Le Matematiche 69(1) (2014), 227–235 .

[11]   M. Z. Sarikaya and H. Yaldiz, On Hermite-Hadamard type inequalities for φ-convex functions via fractional integrals, Malays. J. Math. Sci. 9(2) (2015), 243–258.